A Method for Minimizing the Impact of Distributional Assumptions in Econometric Models for Duration Data
James Heckman and
Econometrica, 1984, vol. 52, issue 2, 271-320
References: Add references at CitEc
Citations: View citations in EconPapers (1062) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819840 ... O%3B2-U&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:52:y:1984:i:2:p:271-320
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Daron Acemoglu
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().